MathSciNet Relay Station
MathSciNet bibliographic data
MR172296 (30 #2515) 57.20
Haefliger, André; Poenaru, Valentin La classification des immersions combinatoires. (French) Inst. Hautes Études Sci. Publ. Math. No. 23 1964 75–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement